# SDR DHL2001366018

- Difficulty date: July 8, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Unsecure
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

CABIN SMOKE DETECTORS ILLUMINATED DURING TAXI.  FOUND RT PACK SUPPLY DUCT UNSECURED AT MAIN DECK PLENUM DISCONNECT POINT.  RESECURED SAME, PERFORMED OPERATIONAL CHECK OF CABIN SMOKE DETECTOR SYSTEM PER A300 M/M REF 26-14-00, NO FAULTS NOTED.
